Illinois Journal of Mathematics

Hardy-Littlewood theorems for $A$-harmonic tensors

Craig A. Nolder

Full-text: Open access

Abstract

Conjugate $A$-harmonic tensors are generalizations of conjugate harmonic functions to differential forms. They share common analytical properties such as integrability and Holder continuity. Applications to quasiregular mappings follow.

Article information

Source
Illinois J. Math., Volume 43, Issue 4 (1999), 613-632.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060682

Digital Object Identifier
doi:10.1215/ijm/1256060682

Mathematical Reviews number (MathSciNet)
MR1712513

Zentralblatt MATH identifier
0957.35046

Subjects
Primary: 35R45: Partial differential inequalities
Secondary: 30C65: Quasiconformal mappings in $R^n$ , other generalizations 35J60: Nonlinear elliptic equations

Citation

Nolder, Craig A. Hardy-Littlewood theorems for $A$-harmonic tensors. Illinois J. Math. 43 (1999), no. 4, 613--632. doi:10.1215/ijm/1256060682. https://projecteuclid.org/euclid.ijm/1256060682


Export citation